MathSciNet Relay Station
MathSciNet bibliographic data
MR2326510 (2010h:46022) 46B28 (46M05)
Xue, Xiao Ping; Li, Yong Jin; Bu, Qing Ying Some properties of the injective tensor product of Banach spaces. Acta Math. Sin. (Engl. Ser.) 23 (2007), no. 9, 1697–1706.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement